Ask an expert
Question

15 Sep 2009

Pill inhibiting weight loss?
Could using the pill (obviously as contraception) cause weight gain / inhibit weight loss because your body won' t be producing testosterone while you' re on the pill\?
Answer 237 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Anon
The contraceptive pill can cause a slight weight gain (up to about 4 kg). The hormonal dosage is not so much that it will totally inhibit the little bit of testosterone your body makes.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote